Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The endpoint perturbed Brascamp–Lieb inequalities with examples

Ruixiang Zhang

Vol. 11 (2018), No. 3, 555–581
Abstract

We prove the folklore endpoint multilinear kj-plane conjecture originating in a paper of Bennett, Carbery and Tao where the almost sharp multilinear Kakeya estimate was proved. Along the way we prove a more general result, namely the endpoint multilinear kj-variety theorem. Finally, we generalize our results to the endpoint perturbed Brascamp–Lieb inequalities using techniques in earlier sections.

Keywords
Brascamp–Lieb inequality, polynomial method
Mathematical Subject Classification 2010
Primary: 42B10
Milestones
Received: 3 May 2016
Revised: 17 May 2017
Accepted: 29 September 2017
Published: 22 November 2017
Authors
Ruixiang Zhang
School of Mathematics
Institute for Advanced Study
Princeton, NJ
United States